Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Bernstein approximation problem


Author: Harry Pollard
Journal: Proc. Amer. Math. Soc. 6 (1955), 402-411
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9939-1955-0069938-4
MathSciNet review: 0069938
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Ahiezer and K. I. Babenko, Doklady Akad. Nauk SSSR (NS) vol. 57 (1947) pp. 315-318. MR 0021990 (9:141d)
  • [2] N. I. Ahiezer and S. Bernstein, Doklady Akad. Nauk SSSR (NS) vol. 92 (1953) pp. 1109-1112. MR 0060551 (15:689a)
  • [3] S. Bernstein, Doklady Akad. Nauk SSSR (NS) vol. 88 (1953) pp. 589-592. MR 0054777 (14:977i)
  • [4] E. Hille and J. D. Tamarkin, Ann. of Math. (2) vol. 34 (1933) pp. 606-614. MR 1503128
  • [5] H. Pollard, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 869-875. MR 0058665 (15:407d)
  • [6] E. C. Titchmarsh, Theory of functions, Oxford, 1932.
  • [7] -, Theory of Fourier integrals, Oxford, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0069938-4
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society